| Model Number |
1883672HS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that bur tip was broken off and sticked in the frontal sinus.There were no fragment pieces remaining in the patient.The tip could be removed with an manual instrument.There was no unanticipated medical interventions were performed to remove the tip of the bur.Procedure was completed with back up products.There was no patient injury.
Event or Problem Description
Additional information received that, procedure performed was functional endoscopic sinus surgery.
Additional Manufacturer Narrative
H3: product analysis found that visually, the spiral wrap was broken 0.46 inches (from the distal end of the diamond grit tip to the break point) when returned.There was contamination compacted onto the tip and outside diameter of the outer tube.Functionally, for further analysis, indexing the inner hub by hand rotated the (broken) spiral wrap, but console functional test could not be performed due to the aforementioned defect.A review of the global complaint data showed one similar complaint about this lot number.In the returned condition, there was an out of specification condition that was related to the complaint (due to physical damage).H6: previously applied fdm-b17 fdc-c20 and fdr-d14 codes are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H6: previously applied img g04041 code has been corrected to g04030.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.